VOL. 35 · NO. 5 | 2005
Front Matter
Rocky Mountain J. Math. 35 (5), (2005)
No abstract available
E. Ballico
Rocky Mountain J. Math. 35 (5), 1431-1435, (2005) DOI: 10.1216/rmjm/1181069644
KEYWORDS: 14N05, 14H99
No abstract available
D.E. Blair, J. Davidov, O. Mus˘karov
Rocky Mountain J. Math. 35 (5), 1437-1465, (2005) DOI: 10.1216/rmjm/1181069645
KEYWORDS: Almost paraquaternionic structures, neutral metrics, hyperbolic twistor spaces, Holomorphic functions, 53C28, 32L25, 53C26, 53C50
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 35 (5), 1467-1477, (2005) DOI: 10.1216/rmjm/1181069646
KEYWORDS: Quartic diophantine equations, 11D25
No abstract available
Yinbin Deng, Yaming Ma, Charles Xuejin Zhao
Rocky Mountain J. Math. 35 (5), 1479-1512, (2005) DOI: 10.1216/rmjm/1181069647
No abstract available
M.H. Shirdarreh Haghighi
Rocky Mountain J. Math. 35 (5), 1513-1521, (2005) DOI: 10.1216/rmjm/1181069648
KEYWORDS: $text{Re}C(X)$, subspace with noninvertible elements, ‎positive‎ ‎functional, 46J10
No abstract available
Ertan Ibikli
Rocky Mountain J. Math. 35 (5), 1523-1531, (2005) DOI: 10.1216/rmjm/1181069649
KEYWORDS: Bernstein polynomials, Bernstein-Chlodowsky polynomials, Positive linear operators, Korovkin's type theorem, triangular domain, 41A36, 41A35, 41A25
No abstract available
Dong-Il Kim
Rocky Mountain J. Math. 35 (5), 1533-1553, (2005) DOI: 10.1216/rmjm/1181069650
No abstract available
Young Ho Kim, Dae Won Yoon
Rocky Mountain J. Math. 35 (5), 1555-1581, (2005) DOI: 10.1216/rmjm/1181069651
KEYWORDS: Minkowski space, ruled surface, gauss map, pointwise 1-type, 53B25, 53C40
No abstract available
Mi-Hwa Ko, Tae-Sung Kim, Jong-Il Baek
Rocky Mountain J. Math. 35 (5), 1583-1593, (2005) DOI: 10.1216/rmjm/1181069652
KEYWORDS: Almost sure convergence, double arrays, asymptotically quadrant sub-independent, asymptotically quadrant independent, stochastically dominated, 60F15
No abstract available
L. Kohaupt
Rocky Mountain J. Math. 35 (5), 1595-1626, (2005) DOI: 10.1216/rmjm/1181069653
KEYWORDS: Logarithmic derivatives, dynamical system, vibration model, differential calculus of norms
No abstract available
Anatoly B. Korchagin, David A. Weinberg
Rocky Mountain J. Math. 35 (5), 1627-1656, (2005) DOI: 10.1216/rmjm/1181069654
KEYWORDS: Topological and isotopy classifications of real algebraic curves, 01A99, 01A45, 01A60, 14R05, 14A25, 14H50, 51N35, 57M99, 57N99
No abstract available
Liangwen Liao, Chung-Chun Yang
Rocky Mountain J. Math. 35 (5), 1657-1674, (2005) DOI: 10.1216/rmjm/1181069655
KEYWORDS: Julia set, Fatou set, permutable entire functions, prime, pseudo-prime, 30D35, 58F23
No abstract available
Vadim Lyubashevsky, Chad Newell, Vadim Ponomarenko
Rocky Mountain J. Math. 35 (5), 1675-1688, (2005) DOI: 10.1216/rmjm/1181069656
KEYWORDS: Jump system
No abstract available
P. Malcolmson, F. Okoh
Rocky Mountain J. Math. 35 (5), 1689-1706, (2005) DOI: 10.1216/rmjm/1181069657
No abstract available
I. Marrero
Rocky Mountain J. Math. 35 (5), 1707-1722, (2005) DOI: 10.1216/rmjm/1181069658
KEYWORDS: Spaces of type $S$, Spaces of type ${\cal H}_\mu$, Hankel transformation, 46F05, 44A15
No abstract available
Valentin Matache
Rocky Mountain J. Math. 35 (5), 1723-1726, (2005) DOI: 10.1216/rmjm/1181069659
No abstract available
M. Matić, J. Pečarić, A. Vukelić
Rocky Mountain J. Math. 35 (5), 1727-1754, (2005) DOI: 10.1216/rmjm/1181069660
KEYWORDS: Bullen-Simpson's inequality, quadrature formulae, Functions of bounded variation, Lipschitzian functions, 54B20, 54F15
No abstract available
Alan S. McRae
Rocky Mountain J. Math. 35 (5), 1755-1764, (2005) DOI: 10.1216/rmjm/1181069661
KEYWORDS: 53Cxx, 53C15
No abstract available
P. Milnes, S. Walters
Rocky Mountain J. Math. 35 (5), 1765-1786, (2005) DOI: 10.1216/rmjm/1181069662
KEYWORDS: Five-dimensional nilpotent Lie groups, discrete cocompact subgroups, $C^*$-Algebras, $C^*$-crossed product, $K$-theory, 22E40, 46L35, 46L80, 46L55
No abstract available
Feng Qi
Rocky Mountain J. Math. 35 (5), 1787-1793, (2005) DOI: 10.1216/rmjm/1181069663
KEYWORDS: Schur-convexity, extended mean values, arithmetic mean of function, logarithmic mean values, identric (exponential) mean values, inequality, 26B25, 26D07, 26D20
No abstract available
Stephen S.-T. Yau, Yung Yu
Rocky Mountain J. Math. 35 (5), 1795-1802, (2005) DOI: 10.1216/rmjm/1181069664
No abstract available
Back to Top